hello its me again....been on the prozac 20 mg since march 3 and the xanx too...but after being on so many meds in jan u know depakote,lithium,and zyprexa and now prozac im worried about seritonin syndrome...since being on the prozac i sweat alot...i think i did read thats a side effect....im doing more but im also kinda feel more sadness so my dr is upping the prozac from 20 mg to 40 mg.....im a bit worried about that as usual......i just feel so discouraged that nothing is gonna work.....and i cant take prozac in the day its makes me zonked...my dr was surprised by that....have u every heard of it making people tired when taking it in the day?
I just joined this group and read your post.
Wanted to tell you about my experience with lexapro.
Was on 10mg for three years. Weaned off slowly by myself, the doc said I would have to take it for the rest of my life and I did not agree. Took me 3 months then off, I went through holy hell for a little better than a year after the last dose.
I had severe insomia, anxiety, sweats, shaking etc. I guess it would be the ssri syndome. Finally got over that but was left with the anxiety which I'm still on xanax for. taking .5 mg three times a day. Doc wanted me to try klonopin instead and got depressed in 5 day's, back to xanax. Thanks to Ryan's information.
Personally I think the ssri's and snri's are dangerous.
The way I knew that it was the lexapro was looking it up and comparing my symptoms to it's side effects and withdrawal symptoms, the list is very long and I had a lot of them.
I would never try another one of this type drug.
Emotionally it made me numb to things that would normally cause some sorrow, such as a long time friend died and I felt nothing. That upset me. Physically it damaged me. I am a violinist and was in an orchestra, the physical symptoms caused me to not be able to play.
Thank God I got off that stuff.
The doc's don't care what happens to you with these med's.. I don't trust any of them.
Listen to Ryan, he knows what he's talking about.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.